Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Factorization of sequences in discrete Hardy spaces

Tom 209 / 2012

Santiago Boza Studia Mathematica 209 (2012), 53-69 MSC: Primary 42B30; Secondary 42B20. DOI: 10.4064/sm209-1-5

Streszczenie

The purpose of this paper is to obtain a discrete version for the Hardy spaces $H^p(\mathbb{Z})$ of the weak factorization results obtained for the real Hardy spaces $H^p(\mathbb{R}^n)$ by Coifman, Rochberg and Weiss for $p>n/(n+1)$, and by Miyachi for $p\leq n/(n+1)$. It represents an extension, in the one-dimensional case, of the corresponding result by A. Uchiyama who obtained a factorization theorem in the general context of spaces $X$ of homogeneous type, but with some restrictions on the measure that exclude the case of points of positive measure on $X$ and, hence, $\mathbb{Z}$. In order to obtain the factorization theorem, we first study the boundedness of some bilinear maps defined on discrete Hardy spaces.

Autorzy

  • Santiago BozaDepartment of Applied Mathematics IV
    EPSEVG
    Polytechnical University of Catalonia
    E-08880 Vilanova i Geltrú, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek